Notes on the Szegő minimum problem. II. Singular measures

Alexander Borichev, Anna Kononova, Mikhail Sodin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this note, we prove several quantitative results concerning the Szegő minimum problem for classes of measures on the unit circle concentrated on small subsets. As a by-product, we refute a long-standing conjecture of Nevai. This note can be read independently from the first one.

Original languageEnglish
Pages (from-to)745-767
Number of pages23
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Oct 2020


FundersFunder number
Horizon 2020 Framework Programme692616
European Research Council
Russian Foundation for Basic ResearchPRC CNRS/RFBR 2017–2019, 17-51-150005-NCNI-a, ANR-18-CE40-0035
Israel Science Foundation382/15


    Dive into the research topics of 'Notes on the Szegő minimum problem. II. Singular measures'. Together they form a unique fingerprint.

    Cite this